# SDR COMA0160864

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 5,373 hours, 5,466 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 6229820008
- Part serial: 1014
- Condition: Malfunctioned
- Location: Avionics
- Part time: 2,136 hours, 2,162 cycles
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT #5559 CONFIG AILERON WARNING, T/O ABORTED.REPLACED THE #2 DCU.
